×

zbMATH — the first resource for mathematics

A note on the extension of measures on lattices. (English) Zbl 0205.07104

MSC:
28A60 Measures on Boolean rings, measure algebras
28B99 Set functions, measures and integrals with values in abstract spaces
PDF BibTeX XML Cite
References:
[1] Birkhoff G.: Lattice Theory. New York 1948. · Zbl 0033.10103
[2] Maeda F.: Kontinuierliche Geometrien. Berlin 1958. · Zbl 0081.02601
[3] Riečan B.: On the extension of measures on lattices. Mat. časop. 19 (1969), 44-49.
[4] Szász G.: Einführung in die Verbandstheorie. Budapest 1960. · Zbl 0101.26901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.